MAUDE Adverse Event Report: STRYKER GMBH TIBIAL COMP,SINGLECOATED US VERS, X-LARGE; PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED

STRYKER GMBH TIBIAL COMP,SINGLECOATED US VERS, X-LARGE; PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Catalog Number 400264
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Still implanted in patient.
 
Event or Problem Description
Subject received a star in the right ankle on (b)(6) 2017.On (b)(6) 2019, subject shows slight lucency above lateral barrel on tibia.No action has been taken; the subject is continuing without treatment.This event does not involve death, serious injury, or medical intervention.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device and medical records must be available in order to determine the root cause of the complaint event.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of manufacturing or design related problems were found during the investigation.Based on the above information, a deficiency of the devices in questions was not verified.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Subject received a star in the right ankle on (b)(6)2017.On (b)(6)2019, subject shows slight lucency above lateral barrel on tibia.No action has been taken; the subject is continuing without treatment.This event does not involve death, serious injury, or medical intervention.

Brand Name
TIBIAL COMP,SINGLECOATED US VERS, X-LARGE
Common Device Name
PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8625521
Report Number0008031020-2019-00508
Device Sequence Number1876201
Product Code NTG
UDI-Device Identifier00886385016559
UDI-Public00886385016559
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2020
Device Catalogue Number400264
Device Lot Number1445098
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight113